# SDR TWAA0000107

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 83.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND INTERNAL STRUCTURE INBD OF WINDSHIELD WIPER MOTOR ACCESS WITH MFG PN 9911505-7 FRAME WITH 1 1/2 INCH LONG CRACK IN RADIUS AT X=+1, STA 83.5.  REMOVED AND REPLACED FRAME PER MO 72N37.
